C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F; PORT AND CATHETER ACCESSORIES
Back to Search Results |
| Model Number |
0601610 |
| Medical Device Problem Codes |
Coagulation in Device or Device Ingredient (1096); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A voluntary recall has been initiated for catheter repair kits which are product catalog/lot number specific.Reportedly the catheter repair kits have hardened/coagulated adhesive.Hardened or coagulated adhesive has the potential to cause delays whilst an alternative repair kit, adhesive or replacement catheter is obtained; therefore, potentially prolonging surgery or necessitating exchange.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction reportable event.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 12/2024.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during preparation of a catheter repair procedure, the glue was allegedly hardened.There was no patient contact.
Event or Problem Description
It was reported that during preparation of a catheter repair procedure, the glue was allegedly hard.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for catheter repair kits which are product catalog/lot number specific.Reportedly the catheter repair kits have hardened/coagulated adhesive.Hardened or coagulated adhesive has the potential to cause delays whilst an alternative repair kit, adhesive or replacement catheter is obtained; therefore, potentially prolonging surgery or necessitating exchange.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one silicone adhesive tube, one s/l repair catheter and one luer cap was returned for evaluation.Gross visual evaluation was performed.The investigation is inconclusive for the reported non standard device issue, as the exact circumstances at the time of the reported event cannot be verified from the returned physical sample.However, the investigation is confirmed for the reported hardened adhesive issue, as the silicone adhesive tube was felt stiff, not spongy.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 12/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.